Pacific Journal of Mathematics

Homotopy and algebraic $K$-theory.

Barry Dayton

Article information

Source
Pacific J. Math., Volume 43, Number 2 (1972), 297-305.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959501

Mathematical Reviews number (MathSciNet)
MR0339157

Zentralblatt MATH identifier
0255.18005

Subjects
Primary: 55D99
Secondary: 55B15

Citation

Dayton, Barry. Homotopy and algebraic $K$-theory. Pacific J. Math. 43 (1972), no. 2, 297--305. https://projecteuclid.org/euclid.pjm/1102959501


Export citation

References

  • [1] M. F. Atiyah, K-Theory, Benjamin, New York, (1966).
  • [2] Hyman Bass, K-Theory, Benjamin, New York, (1968).